Our expert says:
Hi Zexeon !
Doctors should always take care to explain to you what any new med is, what it does, and so on. I haven't used Topzole, but looking it up, I see it is an effective medicine used for tummy problems such as acid reflux ( when some of the stomah aid, for various reasons, leaks back into the food-pipe, causing discomfort ) and it reduces the strength and amount of the normal stomach acid. It shouldnt cause you to gain weight. Maybe the weight loss you noticed before was just because you felt so much stomch discomfort you didn't want to eat much, but that isn't healthy in the long run. Better clear up the stomach pains, and rather concentrate on healthy eating and a good basic diet of good food.
I don't think the Topsole is a "funny med" ( I appreiate your caution, though ) and it would probably be more useful than "muscle relaxants" which are generally much less effective. Try taking it for a few weeks, use the relaxation technique ( I'm a great believer in that !) and just mind your normal diet snsibly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.